# SDR AALA2020030979002

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 23,753 hours, 9,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING CARD 2904, EMERGENCY LIGHTS INOPERABLE AT SEAT 23DEF. MAINTENANCE FOUND PLUG DISCONNECTED UNDER SEAT AND RECONNECTED PLUG PER AMM 33-50-00.
